Order-automorphisms of the set of bounded observables

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

Let H be a complex Hubert space and denote by Bs(H) the set of all self-adjoint bounded linear operators on H. In this article we describe the form of all bijective maps (no linearity or continuity is assumed) on Bs(H) which preserve the order ≤ in both directions.

Original languageEnglish
Pages (from-to)5904-5909
Number of pages6
JournalJournal of Mathematical Physics
Volume42
Issue number12
DOIs
Publication statusPublished - Dec 2001

Fingerprint

automorphisms
linear operators
Hubert Space
Bijective
Bounded Linear Operator
Linearity
continuity
linearity
Automorphisms
Denote
Form

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

Order-automorphisms of the set of bounded observables. / Molnár, L.

In: Journal of Mathematical Physics, Vol. 42, No. 12, 12.2001, p. 5904-5909.

Research output: Contribution to journalArticle

@article{d48741a81054458a8bf8b0e2dc05f545,
title = "Order-automorphisms of the set of bounded observables",
abstract = "Let H be a complex Hubert space and denote by Bs(H) the set of all self-adjoint bounded linear operators on H. In this article we describe the form of all bijective maps (no linearity or continuity is assumed) on Bs(H) which preserve the order ≤ in both directions.",
author = "L. Moln{\'a}r",
year = "2001",
month = "12",
doi = "10.1063/1.1413224",
language = "English",
volume = "42",
pages = "5904--5909",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "12",

}

TY - JOUR

T1 - Order-automorphisms of the set of bounded observables

AU - Molnár, L.

PY - 2001/12

Y1 - 2001/12

N2 - Let H be a complex Hubert space and denote by Bs(H) the set of all self-adjoint bounded linear operators on H. In this article we describe the form of all bijective maps (no linearity or continuity is assumed) on Bs(H) which preserve the order ≤ in both directions.

AB - Let H be a complex Hubert space and denote by Bs(H) the set of all self-adjoint bounded linear operators on H. In this article we describe the form of all bijective maps (no linearity or continuity is assumed) on Bs(H) which preserve the order ≤ in both directions.

UR - http://www.scopus.com/inward/record.url?scp=0035540650&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035540650&partnerID=8YFLogxK

U2 - 10.1063/1.1413224

DO - 10.1063/1.1413224

M3 - Article

AN - SCOPUS:0035540650

VL - 42

SP - 5904

EP - 5909

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 12

ER -